Header

UZH-Logo

Maintenance Infos

On the optimality of velocity averaging lemmas


De Lellis, C; Westdickenberg, M (2003). On the optimality of velocity averaging lemmas. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire, 20(6):1075-1085.

Abstract

tudying weak solutions of Burgers' equation with finite entropy dissipation we show the sharpness of recent results of Jabin and Perthame on velocity averaging. Similar arguments give bounds on the regularity of asymptotic finite-energy states for some variational problems of Ginzburg–Landau type.

Abstract

tudying weak solutions of Burgers' equation with finite entropy dissipation we show the sharpness of recent results of Jabin and Perthame on velocity averaging. Similar arguments give bounds on the regularity of asymptotic finite-energy states for some variational problems of Ginzburg–Landau type.

Statistics

Citations

Dimensions.ai Metrics
14 citations in Web of Science®
13 citations in Scopus®
18 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Kinetic equations; Velocity averaging; Regularity
Language:English
Date:2003
Deposited On:29 Nov 2010 16:26
Last Modified:19 Feb 2018 21:13
Publisher:Elsevier
ISSN:0294-1449
OA Status:Closed
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/S0294-1449(03)00024-6
Related URLs:http://www.numdam.org/item?id=AIHPC_2003__20_6_1075_0

Download

Full text not available from this repository.
View at publisher